# SDR FDEA2020062541326

- Difficulty date: June 24, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 75,793 hours, 18,853 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Hinge
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING-INBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) PIVOT BORE   BUSHING FOUND WORN.
